# SDR DALA2020020901023

- Difficulty date: February 9, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 71,966 hours, 53,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE FOUND BELOW C2 CARGO DOOR WHILE LOOKING FOR HYDRAULIC LEAKS. CLEANED AREA FOR ENGINEERING, DAMAGE IS LOCATED ON LAP JOINT OF DOUBLER BELOW C-2 CARGO DOOR BETWEEN STRINGER 30&29R STATION 674 . ENGINEERING NOTIFIED. REMOVED DAMAGE PER PRI ER/A 585163-14 REV ORIG. WAITING FOR ENGINEERING. C/W PERMANENT REPAIR PER ERA 585163-14 REV 4. (LP6896790)
